# SDR SWAA050172

- Difficulty date: January 22, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 29,663 hours, 25,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 2390
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND L2 DOOR EVAC SLIDE IND OUT OF LIMITS.  REMOVED AND REPLACED L2 DOOR EVAC SLIDE PER MM.
